# SDR 95ZZZX1189

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Iced Up
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 4094 - DURING TAKEOFF ROLL, CAPTAIN'S AIRSPEED INDICATOR STOPPED AT 68 KNOTS.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED ICE ACCUMULATION IN CAPTAIN'S PITOT TUBE, THEY THEN ACTIVATED PITOT HEATER SYSTEM TO THAW ICE FROM SYSTEM.  CONDUCTED HIGH SPEED TAXI, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
